# SDR A6WA202304188564

- Difficulty date: April 18, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 43,912 hours, 42,141 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Cap
- Part number: 601R35031159
- Part serial: NSA
- Condition: Corroded
- Location: Lbl9 Fs589
- Part time: 43,912 hours, 42,141 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 EA. TOP PLATES CORRODED ON FLOOR BEAM AT FS589 BETWEEN LBL9 AND RBL9 *********AIRCRAFT REMOVED FROM SERVICE********* UPON INVESTIGATION FOUND DAMAGE TO BOTH LBL9 AND RBL 9 TO BE WITHIN LIMITS. LBL9 CAP SPLICE: LOWEST REMAINING 0.076". ORIGINAL THICKNESS WAS 0.080", 0.004" REM
